# SDR UIEA2010062800068

- Difficulty date: June 28, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 320 S37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 0971: "LOWER DECK" JUST FWD OF STA 320 STR 37R ELONGAGED FASTENER HOLE ON STRINGER (DAMAGED AREA TRIMMED OUT. REINFORCED AREA WITH NEW SEGMENT AND REPAIR STRINGER PN N523MC NRC 971 1/2 IAW SRM 53-01-03, FIG 3, FASTENERS INSTL IAW SRM 51-30-02).
